Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1973, Volume 41, Issue 4

Approximations to the Distribution Functions of Theil's k-Class Estimators<715:ATTDFO>2.0.CO;2-L
p. 715-721

Roberto S. Mariano

For fixed sample size N, the distribution functions of the k-class estimators (k nonstochastic) are approximated up to terms whose order of magnitude is 1/@u,where @u^2 is what is referred to in the literature as the concentration parameter. Similar results are also given for the double k-class estimators.

Log In To View Full Content

Journal News